{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602006925611641   Reference number:68A0299475

Оптимальное распределение средств при ад-дитивных функциях цели.

標的関数が加法的な場合の最適分配問題
Author (1):
Material:
Issue:Page: 49-53  Publication year: 1967
JST Material Number: R0255A  ISSN: 0002-3388  CODEN: IATKA   Document type: Article
Article type: 原著論文  Country of issue: USSR (SUN) 
Terms in the title (4):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page